# SDR EISA20000124

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 65179644
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, ACTUATOR FOR AFT AIRSTAIRS HAS A TWO INCH CRACK.  REMOVED AND REPLACED ACTUATOR FOR AFT AIRSTAIRS IAW B727 MM 53-62-71.
